BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2013 >
Volume 7 Number 1 >

Please use this identifier to cite or link to this item:

Title: Remarks on the Balaban Index
Authors: Ghorbani, Modjtaba
Keywords: Balaban Index
Vertex Transitive Graph
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 7, No 1, (2013), 25p-34p
Abstract: In this paper we compute some bounds of the Balaban index and then by means of group action we compute the Balaban index of vertex transitive graphs. ACM Computing Classification System (1998): G.2.2 , F.2.2.
ISSN: 1312-6555
Appears in Collections:Volume 7 Number 1

Files in This Item:

File Description SizeFormat
sjc-vol7-num1-2013-p25-p34.pdf143.96 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License